# SDR DALA13016893244

- Difficulty date: April 11, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 62,621 hours, 27,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND ROW 19 FLOOR EMERGENCY ESCAPE PATH MARKING LIGHT INOPERATIVE.  MX REPLACED ROW 19 EMERGENCY FLOOR PATH LIGHT AND FUNCTIONAL CHECK WAS NORMAL.
